MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET

COOK IRELAND LTD RESONANCE STENT SET
Model Number G34111
Medical Device Problem Code Biofilm coating in Device (1062)
Health Effect - Clinical Code Swelling (2091)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Fad stent, ureteral.
 
Event or Problem Description
According to the initial reporter: "stent placed in (b)(6) 2019 after 4 months ct performed and no hydronephrosis, so it looks as if the stent is draining.At 5 months patient became symptomatic and continues to be with "gross hematuria, urgency and urge incontinence." cystoscopy performed and distal portion of stent was encrusted and bladder is inflamed".

Brand Name
RESONANCE STENT SET
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key10029991
Report Number3005580113-2020-00360
Device Sequence Number17114155
Product Code FAD
UDI-Device Identifier10827002341118
UDI-Public(01)10827002341118(17)221021(10)C1661454
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2020
Report Date (Section F) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2022
Device Model NumberG34111
Device Catalogue NumberRMS-060026-R
Device Lot NumberC1661454
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/27/2020
Event Location Hospital
Date Report to Manufacturer05/05/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;